MathSciNet Relay Station
MathSciNet bibliographic data
MR859275 53C40 (53A15)
Cheng, Shiu Yuen; Yau, Shing-Tung Complete affine hypersurfaces. I. The completeness of affine metrics. Comm. Pure Appl. Math. 39 (1986), no. 6, 839–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement